Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces

  1. Bermúdez, T. 1
  2. Bonilla, A. 1
  3. Conejero, J.A. 2
  4. Peris, A. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universidad Politécnica de Valencia
    info

    Universidad Politécnica de Valencia

    Valencia, España

    GRID grid.157927.f

Revue:
Studia Mathematica

ISSN: 0039-3223

Année de publication: 2005

Volumen: 170

Número: 1

Pages: 57-75

Type: Article

Exporter: RIS
DOI: 10.4064/sm170-1-3 SCOPUS: 2-s2.0-21344471196 GOOGLE SCHOLAR lock_openAccès ouvert editor
La source de données: Scopus